Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ive been on Accutane for 4 months now and my skin has really cleared up. The only problem I have is that I still get spots on my neck and jawline, and its really annoying because they leave such bad red marks. Im 18, and was wondering if there was any connection between my acne and newly developing facial hair?

Does anybody know how to help me?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×